Azasan Side Effects

Some of the common side effects of Azasan include nausea and vomiting. Even though reactions such as these tend to be minor, there are some potentially serious problems that may require immediate medical treatment. For instance, let your healthcare provider know right away if you develop unusual bleeding, any unusual moles, dark urine, or signs of an infection.

An Introduction to Side Effects of Azasan

Just like any medicine, Azasan® (azathioprine) can cause side effects. However, not everyone who takes the drug will have problems. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or are treated easily by you or your healthcare provider.
 
(This article covers many, but not all, of the possible side effects with Azasan. Your healthcare provider can discuss a more complete list with you.)
 

Serious Azasan Side Effects

Some Azasan side effects are potentially serious and should be reported immediately to your healthcare provider. These include but are not limited to:
 
  • Any unusual moles or other skin lesions, including a sore that does not heal
  • Unusual bleeding or bruising
  • Swelling in the neck, underarm, or groin (an early sign of a type of cancer called lymphoma)
  • Any signs of an infection, such as:
 
 
  • Signs of liver problems, such as:
 
    • Yellowing of the skin and whites of the eyes (jaundice)
    • Dark urine
    • Upper abdominal (stomach) pain
 
  • Signs of an allergic reaction, such as:
 
    • An unexplained rash
    • Hives
    • Itching
    • Unexplained swelling
    • Wheezing
    • Difficulty breathing or swallowing.
 
Top Foods to Fight Inflammation

Azasan Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.